# SDR ASOA2016030114616

- Difficulty date: March 1, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BUTTSTRAP HAS CORROSION FROM STR 25R-22R.  REMOVED CORROSION AT DISCREPANT LOCATON REF: SRM 51-21-06-001-001-A01 FURTHER EVALUATION REQUIRED.  PERFORMED UT THICKNESS INSP IAW BSC NDTM SECTION 4.3 MIN REMAINING THK IS .048" ORIGINAL IS .080" REMOVED IS .032" PERFORMED EDDY CURRENT INSP IAW  NDTM PT 1, 51-20-006-250-A01, NO INDICATIONS NOTED AT THIS TIME.  REMOVED 51EA SOLID RIVETS FROM BUTT STRAP AT FS 280.00 BETWEEN STR 25R-22R, REF: SRM 51-42-06-001-001 A01.  INSTALLED NEW RIVETS, 51 EA, IN BUTTSTRAP AT FS 28.00 BETWEEN STR 25R-22R, REF: SRM 51-42-06-001-001-A01. COMPLIED WITH STS EA 32-2016-030 PRINTED 3/7/2016.  RECEIVED AND COMPLIED WITH EC/TC EA 32-2016-030, REV D.
